# SDR P2EA2001M0005

- Difficulty date: September 24, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: 005WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- Aircraft time: 41,685 hours, 82,427 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Coupler
- Part number: 2590650901
- Part serial: 0970133
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

Mach Trim "fail" light illumimnates intermitently. Corrective action: Defferred Mach Trim system per MEL 22-5, CI#M005089 per MX CNTL Mic. Removed and replaces Mach Trim Coupler IAW MM 22-21-31, operational check normal. This clears MEL CI#M005089. See 005 Log pages 92956 and 92957. This report filed closed.
